Beitr\   EMIS ELibM Electronic Journals

Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 49, No. 1, 2008 · Contents

Journal Home

All Journals

ELibM Home



Theo Grundhöfer and Markus Stroppel:
Automorphisms of Verardi groups: Small upper triangular matrices over rings

Tim Bratten:
A geometric embedding for standard analytic modules

Gaiane Panina:
A. D. Alexandrov's uniqueness theorem for convex polytopes and its refinements

Mirko Radi\'c:
Areas of certain polygons in connection with determinants of rectangular matrices

Frank H. Lutz:
Combinatorial $3$-manifolds with $10$ vertices

Eduardo Hulett:
On the twistor bundle of De Sitter space $\DS$

Sascha Kurz:
Convex hulls of polyominoes

Margaret M. Bayer and Tibor Bisztriczky:
On braxtopes, a class of generalized simplices

Senlin Wu:
Tangent segments in Minkowski planes

Mouadh Akriche and Frédéric Mangolte:
Nombres de Betti des surfaces elliptiques réelles

Victor Pambuccian:
The elementary geometry of a triangular world with hexagonal circles

K. J. Böröczky, F. Fodor and V. Vígh:
Approximating $3$-dimensional convex bodies by polytopes with a restricted number of edges

Wladimir G. Boskoff and Bogdan D. Suceava:
A projective characterization of cyclicity

Magdalena Skrzypiec:
A Note on Secantoptics

Tongzhu Li, Linyu Peng and Huafei Sun:
The Geometric Structure of the Inverse Gamma Distribution

K. Al-Sharo:
On some maximal $S$-quasinormal subgroups of finite groups

Jaroslaw Kosiorek, Andrzej Matras and Mark Pankov:
Distance preserving mappings of Grassmann graphs

Marek Lassak:
Banach-Mazur Distance of Central Sections of a Centrally Symmetric Convex Body

Kristina Crona:
Stanley filtrations and strongly stable ideals

Mowaffaq Hajja, Horst Martini and Margarita Spirova:
New extensions of Napoleon's theorem to higher dimensions

Stefan Immervoll:
Homogeneous spaces and isoparametric hypersurfaces

Mathieu Dutour Sikiri\'c and Wendy Myrvold:
The special cuts of the $600$-cell

V. K. Bhat:
Associated prime ideals of skew polynomial rings

Lars Schäfer:
Variations of (para-)Hodge structures and their period maps in tt*-geometry

Publication date for this issue: 26 Feb 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition